# SDR CA110909012

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,873 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087005
- Condition: Sheared
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT MLG DOOR WOULD NOT CLOSE FOLLOWING AN ACFT SCHEDULED MX EVENT. THE MLG DOOR BYPASS VALVE WAS FOUND TO HAVE 2 SHEARED BOLT HEADS.  THE VALVE WAS REPLACED & TESTED SERVICEABLE.
